# SDR SWAA2021092708991

- Difficulty date: August 19, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Bs 429-433 Lbl25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR TO SIDEWALL SUPPORT BS 429 TO BS 433 LBL 25 WL 156 ; / [01] BLENDED CORROSION ON LH FLOOR TO SIDEWALL SUPPORT FROM BS 429- BS 433. REMOVED .010' (AT DEEPEST BLEND) MATERIAL IN A AREA MEASURING .3' X .4'. ORIGINAL THICKNESS IS .040' THEREFORE THE PART IS OUT OF LIMITS BECAUSE MATERIAL REMOVAL EXCEEDS 10% OF MATERIAL THICKNESS PER SRM 53-00-53-1A-2. STEP 4. A (2) FIGURE 103  THIS PART WILL BE REPLACED ON CUSTOMER CARD: TTG8Q0067PPS  DEPTH GUAGE USED: ID:ATS401 S/N: UNKNOWN DATE:07/2021 DUE:07/2022; [02] VERIFIED BLEND AREA EXCEEDS ALLOWABLE LIMITS PER SRM 53-00-53-1A-2. STEP 4. A (2) FIGURE 103; AND WILL BE REPLACED ON TTG8Q0067PPS; [03] CORRECTED MEASUREMENTS SECTION
